# SDR DALA2021072004091

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 90,816 hours, 40,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 DURING MTC PAX DOOR SLIDE LIGHT AT 1L-2L AND 3L 1EA BULB BURN'T OUT. CORRECTIVE ACTION: RPLD 3EA SLIDE LENS COVER IAW B757 AMM 33-51-06-201. OPS CKS GOOD. (7895708)
